Alert archive / Missouri / Flash Flood Warnings in 2013

Flash Flood Warning 98, NWS Springfield, MO

August 8, 2013McDonald County, Missouri

NWS Springfield, MO issued this flash flood warning at Aug 8, 2013, 1:45 AM CDT for McDonald County, Missouri. It was in force for 10 hr. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2013, 1:45 AM CDT (06:45 UTC)
Expired
Aug 8, 2013, 12:00 PM CDT
In force
10 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County McDonald County, MO

The radar

The Tulsa radar (KINX), 111 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 3:22 AM CDTFLASH FLOODNoel, MOHIGHWAY 59 HAS WATER OVER THE ROADWAY AND DEBRIS
Aug 8, 5:03 AM CDTFLASH FLOODNoel, MOROUTE H CLOSED DUE TO FLOODING
Aug 8, 5:38 AM CDTFLASH FLOODNoel, MOHIGH WATER RESCUES ONGOING IN NOEL WITH PEOPLE TRAPPED ON A ISLAND IN THE RIVER AT SEVERAL CAMPGROUNDS ALONG THE RIVER.
Aug 8, 5:39 AM CDTFLASH FLOOD1 S Powell, MOROUTE E IS CLOSED DUE TO FLOODING
Aug 8, 6:36 AM CDTFLASH FLOOD10 Wsw Washburn, MOROUTE KK WAS CLOSED AND FLOODED.
Aug 8, 6:36 AM CDTFLASH FLOOD2 Nne Highway 43 At Buf, MOHIGHWAY 43 WAS CLOSED AND FLOODED.
Aug 8, 7:14 AM CDTHEAVY RAIN 5.564 W Pineville, MO5.56 INCHES SINCE MIDNIGHT OR ABOUT 6 HOURS.
Aug 8, 7:48 AM CDTFLASH FLOOD5 E Goodman, MOROUTE CC WAS FLOODED AND CLOSED.
Aug 8, 9:06 AM CDTFLASH FLOOD6 Ese Pineville, MO*** 1 FATAL *** ONE CONFIRMED FATALITY. VEHICLE WASHED OFF ROAD ON HIGHWAY 90 JUST WEST OF 71 AND 90 JUNCTION. RELAYED BY EMERGENCY MANAGER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 97 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1157 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1157 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
969 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

335 
WGUS53 KSGF 080645
FFWSGF
MOC119-081200-
/O.NEW.KSGF.FF.W.0098.130808T0645Z-130808T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
145 AM CDT THU AUG 8 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MCDONALD COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 700 AM CDT.

* AT 141 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA.  RAINFALL AMOUNTS OF ONE TO TWO INCHES HAS ALREADY
  OCCURRED WITH ADDITIONAL HEAVY RAINFALL HEADED INTO THIS SAME 
  AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

HIGHWAY 43 AT BUFFALO CREEK WEST OF ANDERSON...
ROUTE DD AT THE ELK RIVER JUST NORTH OF NOEL...
HIGHWAY 76 3 MILES WEST OF ANDERSON...
HIGHWAY 90 AT LITTLE SUGAR CREEK NEAR JANE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 3649 9461 3657 9462 3677 9461 3675 9407
      3650 9408

$$

LINDENBERG
2 follow-up statements
074 
WGUS73 KSGF 080824
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
324 AM CDT THU AUG 8 2013

MOC119-081200-
/O.CON.KSGF.FF.W.0098.000000T0000Z-130808T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCDONALD MO-
324 AM CDT THU AUG 8 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR
MCDONALD COUNTY...

AT 319 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SLOW MOVING 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
DOPPLER RADAR HAS ESTIMATED BETWEEN TWO TO FOUR INCHES OF RAINFALL 
HAS FALLEN IN THE WARNED AREA WITH ADDITIONAL ONE TO THREE INCHES 
POSSIBLE.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

HIGHWAY 43 AT BUFFALO CREEK WEST OF ANDERSON...
ROUTE DD AT THE ELK RIVER JUST NORTH OF NOEL...
HIGHWAY 76 3 MILES WEST OF ANDERSON...
HIGHWAY 90 AT LITTLE SUGAR CREEK NEAR JANE.

HIGHWAY 59 NEAR NOEL HAD WATER FLOWING OVER THE HIGHWAY AND SOME 
DEBRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3649 9461 3657 9462 3677 9461 3675 9407
      3650 9408

$$

GRIFFIN
658 
WGUS53 KSGF 081108
FFWSGF
MOC119-081700-
/O.EXT.KSGF.FF.W.0098.000000T0000Z-130808T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
608 AM CDT THU AUG 8 2013

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  MCDONALD COUNTY IN SOUTHWEST MISSOURI...

* UNTIL NOON CDT.

* AT 605 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
  EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE         
  WARNED   AREA. SIGNIFICANT WATER LEVEL RISES ARE OCCURRING ON THE  
  ELK RIVER...LITTLE SUGAR CREEK...AND BIG SUGAR CREEK...AND INDIAN  
  CREEK. EVACUATIONS AND WATER RESCUES ARE ON GOING AT CAMPGROUNDS   
  ALONG THESE WATERWAYS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

HIGHWAY 43 AT BUFFALO CREEK WEST OF ANDERSON...
ROUTE DD AT THE ELK RIVER JUST NORTH OF NOEL...
HIGHWAY 76 3 MILES WEST OF ANDERSON...
HIGHWAY 90 AT LITTLE SUGAR CREEK NEAR JANE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3649 9461 3657 9462 3677 9461 3675 9407
      3650 9408

$$

GRIFFIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 11:38 PM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, Aug 7, 11:38 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1138 PM CDT Wed Aug 7 2013

.SHORT TERM...(Today and Tonight)
ISSUED AT 344 AM CDT WED AUG 7 2013

Significant flooding continues over central Missouri this
afternoon from another localized swath of very excessive rainfall
with high impact in the Gasconade and Big Piney river basins with
other more minor flooding elsewhere. See the latest areal and
river flooding warnings for the latest info.

A synoptic scale front over northern MO is expected to drop south
into central and southern MO overnight tonight to the AR/MO line
by 12z Thu. Outflow boundaries also reside over southern MO and
northern AR. Pockets of clearing have allowed temperatures to rise
into the 80s in some spots (KLBO/Lebanon), and can't rule some
convection in localized spots in the near term. Overall it looks
like we will see an uptick in late night convection once again,
likely setting up a bit far south into SE KS and southern MO. Not
totally confident as to where tonight's heavy rain band will set up
and trends will need to be watched. NAM and GFS PWAT's still in the
2.00 inch range will allow storms to be efficient rain producers
once again. Best instability from the SREF is focus over the
southern quarter of MO, so believe heavier rain fall setting up
just a bit far south tonight seems plausible. Again, a low end
risk for strong to severe storms will exist, mainly a
wind/marginal hail risk.

.LONG TERM...(Thursday through Tuesday)
ISSUED AT 344 AM CDT WED AUG 7 2013

Thursday: Ongoing precip is likely over at least the southern half
of the CWFA. The main sfc front will meander somewhere close to
the MO/AR line while the elevated baroclinic zone/850mb front will
continue to focus precipitation over southern MO and SE KS and
believe we will see more daytime precip on Thu than we have seen
in past days. Severe weather chances will be possible where
instability can develop during the day, but this is problematic to
determine (where and if it will occur). Again, the SREF focuses
the best instability over southern Missouri/SE KS versus central
and northern MO.

Thu night-Friday: Repeat Wed night and Thu with the same overall
ingredients, but possibly farther to the north back into central
MO again as the ECMWF/GFS/GEM all lift the front a bit to the
north. Thursday night and Friday morning has the potential to be a
higher impact in terms of flooding with a somewhat more robust
veering low level jet a potential set up for back-building west-
east convective bands. Ongoing convection will also likely last
into the day Friday morning.

Fri night-Saturday: Hate to say this, but a similar nighttime set
up will be possible for one more night. Again, a low level 850mb
convergence zone is still indicated to be over the region,
although the low level jet and moisture advection may not be quite
as robust versus Thu night.

Saturday night-Sunday: A break? Maybe, although not looking as
clear cut. Nighttime rain chances seem less focused, more over
our south central MO counties. This period may be a bit of lull.

Sunday night and early next week: The western upper level ridge
amplifies and troughing over the Great Lakes put the region back
into a similar pattern that we were in last week, more of a upper
level northwest flow pattern. Unfortunately, we will still be under
the gun as convection develops over the central Plains then shifts
southeast toward the region. Obviously hard to pinpoint timing,
but it doesn't look like we will see the baroclinic zone push far
enough out the region to preclude rain/tstm chances at times
through this period.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday Night)
ISSUED AT 1135 PM CDT WED AUG 7 2013

Low level jet and moisture transport beginning to increase late
this evening and convection is beginning to become more widespread
across far southern Missouri towards the Arkansas border. This is
in the vicinity of the 850 frontal boundary. Expecting the
convection to continue increasing in coverage over the next few
hours and have it mainly affecting the BBG TAF initially and then
as the next wave approaches from the west after 09-10z...have it
affecting the JLN/SGF sites. Have VFR conditions outside of
convection and MVFR within.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Friday morning FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH through Friday morning FOR KSZ073-097-101.

&&

SHORT TERM...DSA
LONG TERM...DSA
AVIATION...Lindenberg
Hazardous weather outlook, Aug 7, 7:59 PM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
759 PM CDT WED AUG 7 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
759 PM CDT WED AUG 7 2013

...SIGNIFICANT FLOODING POSSIBLE INTO THE WEEKEND...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  EXTREME FLOODING RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

  SMALL SCALE BOUNDARIES FROM EARLIER THUNDERSTORMS COUPLED WITH
  WEAK TO MODERATE HEATING AND INSTABILITY WILL LEAD TO A FEW
  SCATTERED THUNDERSTORMS THIS EVENING. A STRONGER STORM OR TWO
  WILL BE POSSIBLE WITH GUSTY WINDS.

  ANOTHER COMPLEX OF THUNDERSTORMS WILL DEVELOP ACROSS KANSAS AND
  MOVE INTO THE OUTLOOK AREA DURING THE OVERNIGHT HOURS. THERE IS
  A RISK OF LOCALIZED DAMAGING WIND GUSTS WITH THIS ACTIVITY
  ACROSS PORTIONS OF EXTREME SOUTHEASTERN KANSAS AND FAR WESTERN
  MISSOURI. OF MOST CONCERN WILL BE ADDITIONAL HEAVY RAINFALL
  LEADING TO A RENEWED RISK FOR FLASH FLOODING AREA WIDE.

  WITH SATURATED SOILS AND HIGH WATER LEVELS ACROSS THE REGION...
  FLASH FLOODING IS LIKELY WHEREVER PERSISTENT THUNDERSTORMS DO
  DEVELOP.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  THUNDERSTORMS WITH HEAVY RAINFALL WILL BE ONGOING THURSDAY
  MORNING. IF ENOUGH INSTABILITY CAN REDEVELOP AHEAD OF THESE
  STORMS ACROSS THE MISSOURI OZARKS...THERE WILL BE A RISK FOR
  DAMAGING WIND GUSTS. UNSETTLED WEATHER IS EXPECTED FOR THE
  REMAINDER OF THE WEEK AS A FRONT SETTLES JUST TO THE SOUTH OF
  THE AREA. HEAVY RAINFALL IS ONCE AGAIN EXPECTED AND THE RISK FOR
  FLASH FLOODING WILL REMAIN SIGNIFICANT.

  AFTERNOON HEAT INDICES MAY REACH THE MID TO UPPER 90S THURSDAY
  AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

  WIDESPREAD SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH
  TONIGHT...BUT SOME LOCALIZED STRONG TO SEVERE THUNDERSTORMS WILL
  BE POSSIBLE AT TIMES.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAEDE

In the hours before

Local storm report, Aug 7, 11:04 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1104 PM CDT WED AUG 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      5 WSW WET GLAIZE        37.89N 92.61W
08/07/2013                   CAMDEN             MO   DEPT OF HIGHWAYS

            DELAYED REPORT FROM EARLIER TODAY. ROUTE H CLOSED IN BOTH
            DIRECTIONS NEAR THE INTERSECTION WITH HIGHWAY T.

0700 AM     FLASH FLOOD      5 WSW WET GLAIZE        37.89N 92.61W
08/07/2013                   CAMDEN             MO   DEPT OF HIGHWAYS

            DELAYED REPORT FROM EARLIER TODAY. ROUTE BB CLOSED IN
            BOTH DIRECTIONS APPROXIMATE 6 MILES SOUTH OF HIGHWAY 7.

0730 AM     FLASH FLOOD      ENE SLIGO               37.78N 91.37W
08/07/2013                   DENT               MO   DEPT OF HIGHWAYS

            DELAYED REPORT FROM EARLIER TODAY. ROUTE TT CLOSED IN
            BOTH DIRECTIONSD DUE TO FLOODING IN THE VICINITY OF
            CROOKED CREEK.

0900 AM     FLASH FLOOD      ENE SLIGO               37.77N 91.38W
08/07/2013                   DENT               MO   DEPT OF HIGHWAYS

            DELAYED REPORT FROM EARLIER TODAY. ROUTE TT IS CLOSED IN
            BOTH DIRECTIONS IN THE VICINITY OF CROOKED CREEK.

&&

GAGAN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 12:34 AM CDTFlash Flood Warning EmergencySGFBarry, Stone11 hr
Aug 8, 1:29 AM CDTFlash Flood Warning EmergencySGFTaney11 hr
Aug 8, 2:33 AM CDTSpecial Weather StatementSGFTaney42 min
Aug 8, 3:57 AM CDTSpecial Weather StatementSGFBarry48 min
Aug 8, 5:34 AM CDTFlash Flood WarningSGFHowell, Ozark6 hr
Aug 8, 5:50 AM CDTRiver Flood WarningSGFMcDonald46 hr
Aug 8, 5:59 AM CDTFlash Flood WarningSGFNewton6 hr
Aug 8, 6:17 AM CDTFlash Flood WarningSGFDouglas, Howell6 hr
Aug 8, 7:37 AM CDTFlash Flood WarningSGFDade, Dallas, Greene, Polk4 hr
Aug 8, 7:40 AM CDTFlash Flood WarningSGFTexas, Wright5 hr
Aug 8, 9:38 AM CDTRiver Flood WarningSGFCedar4 days
Aug 8, 9:44 AM CDTFlash Flood WarningSGFCedar, Polk3 hr
Aug 8, 10:00 AM CDTFlash Flood WarningSGFCamden, Dent, Laclede, Phelps, Pulaski, Texas4 hr
Aug 8, 11:50 AM CDTFlash Flood WarningSGFBarry, McDonald, Stone, Taney4 hr
Aug 8, 11:53 AM CDTAreal Flood WarningSGFDouglas, Howell, Oregon, Ozark, Shannon, Texas and 2 more21 hr
Aug 8, 11:58 AM CDTAreal Flood WarningSGFDade, Dallas, Greene, Polk6 hr
Aug 8, 12:55 PM CDTAreal Flood WarningSGFCedar, Polk5 hr
Aug 8, 1:52 PM CDTRiver Flood WarningSGFStone59 hr
Aug 8, 2:01 PM CDTAreal Flood WarningSGFCamden, Dent, Laclede, Phelps, Pulaski, Texas21 hr
Aug 8, 3:52 PM CDTAreal Flood WarningSGFBarry, McDonald, Stone, Taney18 hr

Nearby

Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.